Generic properties of characteristic vectors
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2173-2175
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a26,
author = {H. D. Hoang and Ton Quoc Bin},
title = {Generic properties of characteristic vectors},
journal = {Differencialʹnye uravneni\^a},
pages = {2173--2175},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a26/}
}
H. D. Hoang; Ton Quoc Bin. Generic properties of characteristic vectors. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2173-2175. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a26/